# SDR UPS00231879

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, ENGINE NR 1 THROTTLE SHUT OFF CONTROL BRACKET ASSY IN FWD END OF PYLON IS CRACKED.  BRACKET REPLACED IAW MM 76-11-21.
